# SDR DLM88060502

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 45,899 hours, 36,027 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 892201
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION NOSE GEAR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY FOR REMAINDER OF FLIGHT-GEAR EXTENDED NORMALLY FOR LANDING WITH ALL INDICATIONS GREEN.  REPAIRED BROKEN WIRES ON D1-32 NOSE GEAR UPLOCK SENSOR.  SWUNG GEAR, ALL OPS AND INDICATIONS NORMAL.  C/W OPN  50006 NOSE GEAR SERVICE OPERATION, ALL CHECKS GOOD.
